Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 32, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 8, 2005, 2:30 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2005, 2:30 PM CDT (19:30 UTC)
- Expired
- Aug 8, 2005, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 081932 FFWFWD TXC097-082230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 230 PM CDT MON AUG 8 2005 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... COOKE COUNTY IN NORTH CENTRAL TEXAS * UNTIL 530 PM CDT * AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR MARYSVILLE...TO GAINESVILLE...TO VALLEY VIEW. MOVEMENT WAS NORTH AT 5 MPH. * LOCATIONS IN THE WARNING AREA INCLUDE BUT ARE NOT LIMITED TO WOODBINE...GAINESVILLE...CALLISBURG...AND MARYSVILLE. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3344 9727 3345 9693 3381 9698 3381 9736 $$
2 follow-up statements
000 WGUS74 KFWD 082011 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT MON AUG 8 2005 TXC097-082230- COOKE TX- 309 PM CDT MON AUG 8 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM CDT FOR EASTERN COOKE COUNTY... AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING FROM NEAR MUENSTER...TO GAINESVILLE...TO NEAR LAKE RAY ROBERTS. MOVEMENT WAS SLOWLY NORTH. AT 308 PM CDT...COOKE COUNTY EMERGENCY MANAGEMENT REPORTED WIDESPREAD STREET FLOODING AND SOME STRANDED VEHICLES IN GAINESVILLE. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN. LAT...LON 3344 9727 3345 9693 3381 9698 3381 9736 $$
000 WGUS74 KFWD 082044 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT MON AUG 8 2005 TXC097-082230- COOKE TX- 342 PM CDT MON AUG 8 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM CDT FOR COOKE COUNTY... AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAIN OVER THE SOUTHERN PART OF COOKE COUNTY...BETWEEN VALLEY VIEW AND LAKE RAY ROBERTS. MOVEMENT WAS SLOWLY NORTH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LINDSAY... GAINESVILLE AND CALLISBURG. ALTHOUGH RAINFALL OVER THE COUNTY HAS DECREASED SINCE 315 PM...THIS REMAINS A POTENTIALLY DANGEROUS FLOOD SITUATION. EMERGENCY MANAGEMENT OFFICIALS EARLIER REPORTED WIDESPREAD STREET FLOODING IN GAINESVILLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3344 9727 3345 9693 3381 9698 3381 9736 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 12:40 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 8, 12:40 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1240 PM CDT MON AUG 8 2005 .AVIATION... THE MAIN AREA OF CONVECTION ACROSS THE AREA WEST OF A KLUD...KMWL... KJCT LINE...WILL CONTINUE TO ONLY SLOWLY MOVE EASTWARD THIS AFTERNOON. IN THE MEANTIME...SCATTERED THUNDERSTORMS LIKE WE HAVE SEEN FOR THE PAST SEVERAL DAYS WILL DEVELOP ACROSS THE REST OF THE AREA. HAVE PLACED VCTS AFTER 20Z IN THE METROPLEX AND WACO TAFS...WITH A TEMPO TSRA BETWEEN 20 AND 00Z. CONVECTION WILL DECREASE AFTER SUNSET. WE MAY SEE SOME LIGHT FOG DEVELOP TOWARD 12Z...WITH POSSIBLY SOME PATCHY MVFR CONDITIONS 12-15Z. #58 && .UPDATE.. 1154 AM CDT MON AUG 8 2005 WILL ISSUE ANOTHER UPDATE TO EXPAND AND INCREASE POPS OVER THE WEST...SOUTHWEST AND SOUTH-CENTRAL COUNTIES.... AND TO LOWER MAXS UNDER THE PRECIPITATION ONCE AGAIN. SHORT WAVE EVIDENT ON WV SAT PICS IS RESPONSIBLE AND WILL LIKE CONTINUE TO GENERATE AND EXPAND CONVECTION THROUGHOUT THE AFTERNOON... ESPECIALLY OVER THE WEST HALF OF THE CWA. IN PLACES WHERE ISOLATION OCCURS... HEATING OF UNSTABLE AIRMASS WILL AID ADDITIONAL CONVECTION DURING THE AFTERNOON. LOCALLY HEAVY RAINFALL REMAINS A BIG CONCERN FOR THOSE COUNTIES THAT HAVE RECEIVE HEAVY RAINS OVER THE PAST FOUR DAYS. 75 && .PREV DISCUSSION... 430 AM CDT MON AUG 8 2005 CONVECTIVE DEBRIS CLOUDS FROM SUNDAYS ACTIVITY PERSIST ACROSS MUCH OF THE FORECAST AREA THIS MORNING...IN THE FORM A BKN/OVC MIXTURE OF AS/CI. HOWEVER...SKIES ARE PARTIALLY CLEAR ACROSS THE NORTHEAST PORTION OF THE AREA...WHERE AREAS LIGHT FOG/MIST HAVE FORMED IN RESPONSE TO ENHANCED RADIATIONAL COOLING. SOME LIGHT SHOWERS ARE ALSO NOTED IN KFWS/KGRK REFLECTIVITY DATA...MAINLY ACROSS THE SOUTHERN/WESTERN PORTIONS OF THE FORECAST AREA. WE WILL CARRY A SLIGHT CHANCE FOR MORNING POPS TO ACCOUNT FOR THIS ACTIVITY. MEANWHILE...ANOTHER ROUND OF AFTERNOON AND EVENING CONVECTION IS EXPECTED TODAY...LIKELY BEGINNING AS CONVECTIVE TEMPERATURES ARE APPROACHED. SLIGHTLY LOWER HEIGHTS ALOFT ARE PROGGED BY LATEST MODEL GUIDANCE TO PERSIST OVER THE AREA THIS AFTERNOON...AND WITH LIGHT WINDS THROUGH THE LOWER/MID TROPOSPHERE AND A VERY MOIST AIRMASS IN PLACE...EXPECT ANOTHER WIDESPREAD COVERAGE OF CONVECTION. THE LATEST NAM/NGM/CANADIAN SOLUTIONS APPEAR MORE IN LINE WITH SREF OUTPUT...AND WILL FOLLOW THIS GUIDANCE MORE CLOSELY AS THE GFS APPEARS TO BE SUFFERING FROM SIGNIFICANT CONVECTIVE FEEDBACK. WILL SKEW HIGHEST POPS TOWARD THE SOUTHWEST HALF OF THE FORECAST AREA...AS CONVECTION SHOULD INITIALLY DEVELOP IN THE VICINITY OF A WEAK LOW-LEVEL CONFLUENCE ZONE DRAPED ACROSS THIS AREA. ADDITIONAL DEVELOPMENT WILL OCCUR AROUND THE REMAINDER OF THE AREA...BUT EXPECT A HIGHER COVERAGE IN THE SOUTH/WEST. OTHERWISE... THE TREND OF EVENING DISSIPATION AND PARTLY/MOSTLY CLOUDY SKIES OVERNIGHT SHOULD CONTINUE THROUGH THE MIDDLE OF THE WEEK...AS CONDITIONS ON THE SYNOPTIC SCALE REMAIN STAGNANT THROUGH WEDNESDAY. SLIGHTLY HIGHER POPS WILL BE USED FOR THE SOUTHEASTERN HALF OF THE FORECAST AREA ON TUESDAY AND WEDNESDAY AFTERNOONS...AS UPPER RIDGE AXIS OVER THE SOUTHWESTERN U.S. SLOWLY BUILDS TOWARD THE SOUTHERN PLAINS. BEYOND WEDNESDAY...WE WILL MAINTAIN A DRY FORECAST AS INCREASING LARGE SCALE SUBSIDENCE WILL ALLOW FOR SOME DRYING OF THE MID AND UPPER-LEVELS...THUS PROVIDING AN ENVIRONMENT LESS FAVORABLE FOR AFTERNOON AIRMASS CONVECTION. THE GRADUAL WARMING TREND WILL BE MAINTAINED...BUT LACK OF A STRONG ANTICYCLONE ALOFT SHOULD HELP KEEP TEMPERATURES FROM GETTING TOO WARM. NONETHELESS...MANY AREAS WILL LIKELY BE APPROACHING 100 AGAIN BY THE END OF THE WEEK. THE LATEST ECMWF/GFSLR SOLUTIONS ARE NOW ADVERTISING A STRONGER IMPULSE MOVING ACROSS THE SOUTHERN PLAINS ON SUNDAY/MONDAY...AND HAVE DECIDED TO MENTION SLIGHT CHANCE POPS...ASSOCIATED WITH THE PASSAGE OF THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 97 75 97 75 / 40 20 30 20 WACO, TX 95 73 94 74 / 50 20 40 20 PARIS, TX 98 70 97 70 / 30 20 30 20 DENTON, TX 97 72 97 72 / 40 20 30 20 MCKINNEY, TX 97 72 97 72 / 40 20 30 20 DALLAS, TX 97 75 97 75 / 40 20 30 20 TERRELL, TX 97 73 97 73 / 40 20 40 20 CORSICANA, TX 96 73 95 74 / 40 20 40 20 TEMPLE, TX 93 73 94 74 / 50 20 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 65/DD
Hazardous weather outlook, Aug 8, 5:00 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CDT MON AUG 8 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 500 AM CDT MON AUG 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. WEAK WIND SHEAR AND ONLY MODEST INSTABILITY WILL LIMIT THE THREAT OF SEVERE WEATHER. HOWEVER ISOLATED STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 50 TO 60 MPH. OTHERWISE... ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING AND RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WHICH MAY CAUSE FLOODING OF LOW LYING AREAS AND PONDING ON SOME ROADWAYS. .DAYS TWO THROUGH SEVEN... THE CHANCE OF THUNDERSTORMS IS EXPECTED TO CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY BEFORE DRY WEATHER SETTLES IN LATE IN THE WEEK. THE CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON SUNDAY AS AN UPPER LEVEL SYSTEM APPROACHES FROM THE WEST. STRONG DOWNBURST WINDS...HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM ANY OF THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED BETWEEN NOON AND 7 PM. 92
In the hours before
Local storm report, Aug 8, 12:15 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT MON AUG 08 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD BRECKENRIDGE 32.76N 98.91W
08/08/2005 STEPHENS TX LAW ENFORCEMENT
WATER REPORTED IN HOMES AND BUSINESSES ALONG WALKER
STREETSpecial weather statement, Aug 8, 1:11 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT MON AUG 8 2005 TXZ143-156-157-081845- CORYELL-HAMILTON-LAMPASAS- 111 PM CDT MON AUG 8 2005 ...SIGNIFICANT WEATHER UPDATE... AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF EVANT...OR 20 MILES SOUTH OF HAMILTON...MOVING NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADAMSVILLE...ARNETT...EVANT AND PURMELA. OTHER THUNDERSTORMS WERE DEVELOPING FROM NORTH OF ADAMSVILLE...TO NEAR LAMPASAS. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL FROM THESE STORMS MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 8, 1:21 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 121 PM CDT MON AUG 8 2005 TXZ134-081845- ELLIS- 121 PM CDT MON AUG 8 2005 ...SIGNIFICANT WEATHER UPDATE... AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES EAST OF PALMER...OR 8 MILES NORTHEAST OF ENNIS...MOVING EAST AT 5 MPH. ANOTHER STRONG STORM WAS LOCATED BETWEEN WAXAHACHIE AND ENNIS. CITIES IN THE PATH OF THESE STORMS INCLUDE BARDWELL...ENNIS...PALMER AND WAXAHACHIE. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THE STORMS. FOR YOUR PROTECTION...MOVE INSIDE A STRONG BUILDING IF THE STORMS APPROACH YOUR LOCATION. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 8, 1:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 133 PM CDT MON AUG 8 2005 TXZ092-093-081900- COOKE-GRAYSON- 133 PM CDT MON AUG 8 2005 ...SIGNIFICANT WEATHER UPDATE... AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR MARYSVILLE...TO GAINESVILLE...TO WEST OF GUNTER AND DENISON. MOVEMENT WAS NORTH AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE... GAINESVILLE...GUNTER...HOWE...LINDSAY...POTTSBORO...SHERMAN...AND WHITESBORO. RAINFALL OF AROUND 1.5 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE.
Special weather statement, Aug 8, 1:43 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 143 PM CDT MON AUG 8 2005 TXZ142-143-156-157-081915- CORYELL-HAMILTON-LAMPASAS-MILLS- 143 PM CDT MON AUG 8 2005 ...SIGNIFICANT WEATHER UPDATE... AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS FROM5 MILES NORTHWEST OF EVANT...TO NEAR PIDCOKE...TO NEAR LAMPASAS. ANOTHER STRONG STORM WAS IN WESTERN MILLS COUNTY...14 MILES WEST OF GOLDTHWAITE. MOVEMENT WAS NORTHEAST AT 10 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. THE SLOW MOVEMENT OF THESE STORMS WILL RESULT IN RAINFALL OF UP TO 1 INCH PER HOUR. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 8, 2:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 219 PM CDT MON AUG 8 2005 TXZ142-143-156-157-081945- CORYELL-HAMILTON-LAMPASAS-MILLS- 219 PM CDT MON AUG 8 2005 ...SIGNIFICANT WEATHER UPDATE... AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF GOLDTHWAITE...AND ANOTHER STRONG STORM 7 MILES WEST OF ADAMSVILLE. MOVEMENT WAS NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADAMSVILLE...CASTOR... EVANT...GOLDTHWAITE...SCALLORN AND STAR. RAINFALL OF UP TO 2 INCHES PER HOUR MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:58 AM CDT | Flash Flood Warning | FWD | Eastland, Stephens | 3 hr |
| Aug 8, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 56 min |
| Aug 8, 2:39 PM CDT | Flash Flood Warning | FWD | Lampasas, Mills | 3 hr |
| Aug 8, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 52 min |
| Aug 8, 5:37 PM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.